# SDR SWIA202158654

- Difficulty date: April 20, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE FOR NUTPLATE ON FLOOR CROSSBEAM AT FS333.     (C-CHECK RO 6/04/2021)    COMPLIED WITH REO 670-53-21-2023 REV -- 2021-05-08 TO REPAIR CROSSBEAM AT FS333 LBL18. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
